# SDR AUS20031156

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 3035987
- Condition: Loose
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FUEL PRESSURE PIPE ATTACHMENT NUT LOOSE AND LEAKING.  ATTACHMENT NUT HAD BEEN LOOSENED DURING FUEL NOZZLE REPLACEMENT.  THE NUT HAD NOT BEEN RETORQUED OR LOCKWIRED DURING REINSTALLATION. PERSONNEL/MAINTENANCE ERROR.
